# SDR ASAA0510159

- Difficulty date: June 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Component: Flap
- Component part number: 657192682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - IMPACT DAMAGE ON OUTBOARD T/E O RIGHT INBOARD MID FLAP.  RIGHT INBOARD MID FLAP IMPACT DAMAGE LOCATION REPAIRED IAW B737-200 SRM 51-40-20 REPAIR NR 2.  (M)
